Homeopathy and Health Forum
PLZ help for side effect of Acid Phos 30I am 49,male,5'6"58kg,married.diabetics controled, BP normal with medicine.For diabetic I took Acid Phos 30, 5/6 drops of medicine with half cup water for 8/9 days.(I took this medicine before one and half month, stopped taking for8/9 days). Now may be as a side effect I'm suffering from impotency,severe erectile disfunction and PE. Is it side effect of Acid Phos? If so what is my next remedy to overcome this impotency and erectile disfunction? Thanks for taking this case crdially.
[message edited by emdad525 on Tue, 27 Oct 2015 11:23:45 UTC]
emdad525 on 2015-10-27
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.